Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the measure of Hilbert neighborhoods for processes with stationary, independent increments

Author: Glen Baxter
Journal: Proc. Amer. Math. Soc. 10 (1959), 690-695
MSC: Primary 60.00
MathSciNet review: 0121868
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium, 1951, pp. 189-215. MR 0045333 (13:568b)
  • [2] -, On the average of a certain Wiener functional and a related limit theorem in calculus of probability, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 401-414. MR 0016570 (8:37b)
  • [3] D. A. Darling and A. J. F. Siegert, On the distribution of certain functionals of Markov chains and processes, Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 525-529. MR 0079846 (18:155h)
  • [4] D. A. Darling, On a class of problems related to the random division of an interval, Ann. Math. Statist. vol. 24 (1953) pp. 239-253. MR 0058891 (15:444d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society